Depo provera dosage schedule

Common Questions and Answers about Depo provera dosage schedule

depo-provera

Avatar f tn I've just turned 18 and I've been using the depo shot for at least 7 months because the pill was making me sick.When I asked my Nurse about depo she just told me about the positives which left me very much in the dark about this contraception.Since starting my shots I have gained 14LBS in just SEVEN months!!I have gone back to the nurse since and explained that my diet and exercise hasn't changed but I'm gaining weight,she wasn't exactly sympathic and insisted I eat less!
Avatar f tn I WAS SCHEDULE FOR MY 2ND DOSAGE IN JANUARY BUT I GOT OFF THE SHOT BECAUSE I DIDNT LIKE HOW IT MADE ME FEEL..I HAD TAKEN A PREGNANCY TEST AND IT CAME BACK NEGATIVE...BUT MY BOYFRIEND AND I HAD UNPROTECTED SEX THIS PAST VALENTINE DAY WEEKEND..I HAVE BEEN FEELING TINGLING IN MY BOOBS...AND MY NIPPLES ALSO TING...COULD I BE PREGN STARTED MY DEPO SHOT IN OCT OF 2011..THAT WAS THE LAST TIME I HAD A PERIOD..I DIDNT LIKE THE WAY IT WAS MAKING ME FEEL..SO JANUARY I DUE FOR MY 2ND DOSAGE..I DIDNT GET IT.
Avatar f tn What type of diet were you on? I don't have a period at all unless the dr puts me on birth control or provera.
622208 tn?1222549040 Until recently, I have always had regular menstrual cycles every 28 days (except with pregnancy and when I took the Depo Provera shot for three years). I haven't had a period since July 5, but I have had vaginal discharge with blood and occasional "spotting." I have been experiencing severe fatigue for since May. I assumed I was starting menopause. Consequently, my doctor orderd blood work, a pap smear, and ultrasound. My pap smear was normal.
Avatar n tn pills are not the most effective birth control next to abstinence.
Avatar n tn I speak from experience when I say it is possible for WB to influence your cycle. Everything was fine for me on WB until I upped my dose - then I had mood swings and missed periods. After 3 months without a period, they found my prolactin (hormone that deals in lactation and suppression of periods amongst other things) levels were twice the far-end-of-normal limit.
Avatar n tn Hey, I just wanted to let you know that I am now comeing off my depo shot and last week I was spotting and this week I have start AF it is miserable but since it sounds like we are in the same boat thought I'de share that with you but I know I'm not pregnant well ttyl...
Avatar n tn The prescription antidepressant & anxiolytics work by altering the cerebral neurotransmitters. That could very likely be the reason for your craving for sweets. I have seen this in a friend who is on Anafranil (Clomipramine) 125 mg/day. It stimulates appetite & that too for sweet foods. That should explain your weight gain to some extent. Which prescription meds are you taking & in what dosage?
Avatar n tn the reason i don't think the clomid is helping is because i am not getting clear signs on the OPK's of ovulation and becuase i am still spotting 3 days before my period. i am thinking it was not enough dosage or something else is wrong. last month i though on the 16th that the opk was positive. then on day 21 it looked positive again.
Avatar n tn I have also heard of poeple not getting a positive blood test until 3 months pg...But I start Provera tomorrow to jump start my period since I am 2 weeks late then CD5-9 I will take my Clomid and we will go from there...well keep me posted and I will do the same for you!! Be Blesed!!
Avatar n tn In November I had the depo provera shot. I didn't have my period for 2 weeks and then it came and has not stopped. It's now 3 days until August. I have a doctor appt. for the 1st and that was the soonest I can be seen. I want it to go away. I'm scared it won't. I think I'm getting anemic and that might explain some of my severe exhaustion etc. But it's been 8monthes almost 9. Know one told me this was a possible side effect.
Avatar n tn Solution supress your periods. The way this is done is with a shot called Depo-Provera. I have endometriosis and have been addicted to Vicodin for years. I received the shot and it suppressed my periods, hence no period no pain!!! Unfortunately, the side effects were unbearable and so I stopped the shots. I am not sure if you have already tried this but if you haven't look into it and ask your OB/GYN.
766872 tn?1240344712 Hi there. Yes, the HSG test is where they shoot dye into your tubes to see if they're clear & I have heard the same thing; that the 3 cycles after your HSG, you have a better chance of conceiving. It didn't happen for me, but that doesn't mean it won't happen for you! :) I had my HSG in October. If you schedule yours & have questions, feel free to ask!
1160836 tn?1332333769 I don't have PCOS just simply haven't ovulated in 4 months. Last regular AF was November 09. All my other's have been Provera induced. Did clomid 50 mg last cycle and still didn't ovulate. This next cycle doing provera agian and clomid 100 mg. Hopefully I ovulated. Have my fingers crossed. SBD!
280700 tn?1210287416 Hello! I am also starting my second round of clomid 100mg this month, last month was 50mg. I had 2 m/c in 2007 & they believe it was due to low levels of pregesterone so I'm taking clomid to help. Is anyone else in the same boat? I'm on D6 right now & taking on D5-9. It didn't work last month so really hoping for the best this month.
Avatar n tn Massive doses of birth control pills (which we don't want, because of all the side effects), or to take Provera, which is a hormone. We chose the Provera. Last night I took the last pill... I was told to take it for 5 days and then I should start my period again. She said if this period lasts longer than 2 weeks to come back. I haven't started up again yet, but it hasn't even been 24 hours since my last dose. So hopefully this turns out well.
Avatar n tn I am going to schedule a physical and ask that they do COMPLETE bloodwork. I am also overweight but I have been a lot heavier (20 times heavier) in KS with no problems so I'm not sure if that has anything to do with it. I am also stressed and kind of depressed cause my husband is in Iraq. But like I said, in KS I was fine......
Avatar n tn I was on the depo provera shot for a little over 13 years with no periods. I have been off of the shot since October 2006. In January, my periods started back, however, I have bright red blood frequently, and almost always HUGE blood clots. Sometimes I can feel myself pushing them out. My period has been on since January, with the exception of maybe two to three weeks. I am afraid that I am or will be anemic or worse soon if the bleeding doesn't stop.
Avatar n tn I am taking Topamax for Epilepsy and am on a schedule to inscrease the dosage to like 200 or something like that. I used to take Carbatrol but had break through seizures and carbatrol can be bad for your liver which worried me. The side effects are driving me mad though, my feet are constantly falling asleep whenever I cross my legs or put my foot on my knee and the tingling is worse in my face then in my fingers.
Avatar n tn This compares with 10 for the normal IUCD, 20 for the Pill and 10-15 for the injection (Depo Provera). This is comparable to the effectiveness of sterilisation. Mirena acts as a contraceptive in two ways: it makes the mucus at the neck of the womb (the cervix) much thicker, preventing sperm from getting through and it also makes the lining of the womb extremely thin, stopping implantation. In some women it prevents egg release (ovulation). A.
Avatar n tn What dosage of metformin are you on?
Avatar n tn But she also explained that sometimes, even if you're a very on-schedule person, sometimes for no reason you just simply miss a period or you have a strange period.
298579 tn?1192250448 The only thing I have seen that helps the pain is an herbal wrap that you heat up(you can get them @ walmart), and I lay that on my stomach. I have been on the depo shot for four years, I have asked if this is a contributing factor and have been told no. I have no kids. I hope someone comes up with an explanation, because I am too young to be giving up on my sex life!
1294995 tn?1330666336 I'm 4 days past provera and nothing yet. I'm getting alittle worried because I've been on provera like 6 times and almost always like clock work I get it two days after stopping it. I'll wait until it's been 7 days past then I'll call my dr. Didn't realize I could wish so much for AF :-) Well I have enjoyed this day off. Back to work tomorrow. Hope you all had a great weekend :-) SSBD!!!!
Avatar n tn 4th time, i spotted brown and so i went back to my gyne and she gave me provera 10mg for 10days to take in the evenings 10 days prior to period but still I spotted again brow for the 5th time.But she told me that I should continue this medication for 3 consecutive months and see if spotting stops..so its still my first month.I just have to wait again.Can anyone comment on the medication i am taking.its a progesterone pill I Think but does this work? thanx everybody!
Avatar n tn well girls, i was wrong about my "implantation spotting." today my period arrived, right on schedule. very weird because my symptoms had me convinced that this was it. i hope that you all get your positives this round. for me, better luck next round. i will keep hoping and praying. i am just starting the "ttc process" so i will try to be more patient...
Avatar n tn Depo Provera or Androcur will take your drive away, but be careful, the effects of chemical castration can be bad, depression, mood swings, heat flashes, etc. Women can have low estrogen too and i find its a better solution to bring the low partner up than to shut the high partner down...